Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have anemia, taking blood transfusion. Taken Benadryl for reaction. What to do?

I am a 40 yr old women i have been suffering with sever anemia and have had several blood transfusions and Recently had a iron transfusion and had a sever reaction and had to be given Benadryl and cortisone . i do not know where to turn i have lost a lot of my hair and my body hurts most of the time . It is frustrating that the specialist that im seeing don't seem to know what is wrong with me.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
thanks for your query
i can feel your concerns
lethargy,weakness and aches & pains in body are feature of anaemia
i advice you to consult your haematologist to establish the cause of anaemia and then treat accordingly
if it is iron deficiency anaemia,you can use oral iron preparations and need to improve your diet
you seems to have vitamin deficienccy as should use multivamin tablet after consulting your doctor

hope it helps
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor